# SDR USAA000083

- Difficulty date: January 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 26,554 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 129.50 TO 120.30 HORIZONTAL STABILIZER SKIN HAS A 2 INCH CRACK.  INSTALLED FILLER AND DOUBLER PER TR 55-10-07 REV A.  (M)
